# SDR 9707462203

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203US
- Make and model: Boeing 727251
- Aircraft serial: 22543
- System (JASC): 3150 · Central Warning
- Part: To Warning
- Condition: Sounded
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, TAKEOFF WARNING HORN SOUNDED.  TAKEOFF WAS ABORTED WITHOUT INCIDENT.  PERFORMED TAKEOFF WARNING CHECK PER MAINTENANCE MANUAL, OPERATIONAL CHECK OK.
